# SDR RAAA96B1019

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION OF LT WING LEADING EDGE CAVITY PER CARD S5-22107.  FOUND LEADING EDGE RIB LOWER CHORD STIFFENER CORRODED AT SLAT STA. 33.  REPLACED STIFFENER PER SRM 51-20-5.
